Fixed Point Results for - -Contractions on Gauge Spaces and Applications
Mohamed Jleli,
Erdal Karapınar and
Bessem Samet
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
We extend the concept of α - ψ -contractive mappings introduced recently by Samet et al. (2012) to the setting of gauge spaces. New fixed point results are established on such spaces, and some applications to nonlinear integral equations on the half-line are presented.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/730825.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/730825.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:730825
DOI: 10.1155/2013/730825
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().